# SDR COMA0160579

- Difficulty date: August 8, 2001
- Submitted: August 10, 2001
- Operation: Air carrier
- Aircraft: N975CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7150
- Aircraft time: 11,462 hours, 10,862 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Web
- Part serial: NA
- Condition: Cracked
- Location: Beam
- Part time: 11,462 hours, 10,862 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND ON LEFT HAND AND RIGHT HAND LOWER WEBS OF ENGINE SUPPORT BEAM F.S. 625.30.REPAIRED LEFT HAND AND RIGHT HAND LOWER WEBS OF ENGINE SUPPORT BEAM I/A/W CANADAIR REO 601R-53-61-366 REV C.
